Volume 21, issue 5 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Essential tori in spaces of symplectic embeddings

Julian Chaidez and Mihai Munteanu

Algebraic & Geometric Topology 21 (2021) 2489–2522
Abstract

Given two 2n–dimensional symplectic ellipsoids whose symplectic sizes satisfy certain inequalities, we show that a certain map from the n–torus to the space of symplectic embeddings from one ellipsoid to the other induces an injective map on singular homology with mod 2 coefficients. The proof uses parametrized moduli spaces of J–holomorphic cylinders in completed symplectic cobordisms.

Keywords
spaces of symplectic embeddings, symplectic field theory, ellipsoids, holomorphic cylinders
Mathematical Subject Classification 2010
Primary: 53D05, 53D42, 58D10
References
Publication
Received: 11 December 2019
Revised: 3 August 2020
Accepted: 14 November 2020
Published: 31 October 2021
Authors
Julian Chaidez
Department of Mathematics
University of California, Berkeley
Berkeley, CA
United States
http://www.math.berkeley.edu/~jchaidez
Mihai Munteanu
Mathematics Department
Humboldt-Universitat zu Berlin
Berlin
Germany